Each pink, film-coated caplet imprinted "Benadryl" on both sides contains diphenhydramine 25 mg. Nonmedicinal ingredients: celluloses, dicalcium phosphate, D&C Red No. 27, PEG, polysorbate, starch, stearic acid, titanium dioxide, wax, and zinc stearate.
This medication is available as a 25 mg capsule.
Children’s Chewable Tablets
This medication is available as a 12.5 mg chewable tablet.
Each white capsule with pink cap contains diphenhydramine 50 mg. Nonmedicinal ingredients: lactose and talc; capsule shell: FD&C Blue No. 1, FD&C Red No. 3, gelatin, silicon dioxide, sodium lauryl sulfate, and titanium dioxide.
Extra Strength caplet
This medication is available as a 50 mg caplet.
Each 5 mL of colourless, bubble gum-flavoured liquid contains diphenhydramine 6.25 mg. Nonmedicinal ingredients: artificial bubble gum flavour, carboxymethylcellulose, citric acid, glycerin, saccharin, sodium benzoate, sodium citrate, sorbitol, vanilla flavour, and water.
Each gram of white-emulsion for topical use contains diphenhydramine 2% w/w. Nonmedicinal ingredients: cetyl alcohol, paraben, PEG, propylene glycol, and water.
Each 5 mL of red elixir contains diphenhydramine 12.5 mg. Nonmedicinal ingredients: alcohol, FD&C Red No. 2, flavouring agents, sugar, and water.